# SDR SWIA200110203

- Difficulty date: September 23, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 15,495 hours, 13,949 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR DIFFICULT TO OPEN FROM INSIDE OR OUT.REPLACED TRIGGER ON MAIN PASSENGER HANDLE LATCH IAW CMM 52-11-03.
